# SDR USAAF98070

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - FOUND FORWARD EMERENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY POWER SUPPLY.  (X)
